کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6891731 | 1445338 | 2018 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
M-lump solutions to a (3+1)-dimensional nonlinear evolution equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
چکیده انگلیسی
This paper aims at computing the M-lump solutions which decay to a uniform state in all directions for a (3+1)-dimensional nonlinear evolution equation. These solutions are constructed by taking a “long wave” limit of the corresponding N-soliton solutions obtained by direct methods. The dynamic properties of M-lump solutions describing multiple collisions of lumps are presented. In addition, we investigate the interaction between stripe solitons and lumps which is further discussed implying that lumps will be drowned or swallowed by the stripe solitons. Finally the dynamic properties of interactive wave solutions are graphically depicted by choosing the values of parameters.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 76, Issue 3, 1 August 2018, Pages 592-601
Journal: Computers & Mathematics with Applications - Volume 76, Issue 3, 1 August 2018, Pages 592-601
نویسندگان
Yan Zhang, Yinping Liu, Xiaoyan Tang,